Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I have been having chest pain & headache

I ve been having chest pains about everyday for a week now, what could it be and should I go to the doctor? And I ve also been having headaches everyday for a few weeks now, what could it be?
Asked On : Wed, 10 Mar 2010
Answers:  2 Views:  378
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear user.,
Thanks for query and welcome to HCM..,
Every day headache and chest pain for 1 week ...
Shows ilsignificant....But better to exclude Hypertension..
BY weekly checking of your B.p. (normal is systolic 100 to 120mm hg..
Diastolic 60 to 90 mmhg) so follow and exclude it ..o.k. bye..
Answered: Fri, 16 Dec 2011
I find this answer helpful
  Anonymous's Response

If you are having both chest pain and headaches then it does suggest it to be of a vascular origin rather than any other issue as such. One example is migraine. but this could also be a result of anemia or even anxiety disorder. Nevertheless cardiac problem should be ruled out first and then subjected to further investigations.

Answered: Sun, 14 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor